EPITRANSCRIPTOMICS: METHODS, TECHNOLOGIES & INNOVATION VIRTUAL SYMPOSIUM JULY 24 - JULY 25, 2023

10:15AM-10:30AM - WELCOME REMARKS

DR. SAMIE JAFFREY - WEILL CORNELL MEDICINE

DR. KATE MEYER - DUKE UNIVERSITY

DAY 1: SESSION 1

TOPIC OF SESSION: Emerging technologies for mapping m6A (Moderator: Dr. Samie Jaffrey - Weill Cornell Medicine)

SPEAKERS: (20min talks, 5mins Q&A)

10:30am -10:50am

Dr. Kate Meyer, Duke University - "Transcriptome-wide profiling of m6A in single cells"

10:55am - 11:15am

Dr. Schraga Schwartz, Weizmann Institute - "Deciphering the code governing mRNA methylation"

11:20am - 11:30am BREAK

11:30am - 11:50pm

Dr. Chengqi Yi, Peking University - "Absolute quantification of RNA m6A methylome at the single-base resolution"

11:55pm - 12:15pm

Dr. Weixin Tang: University of Chicago - "Transcriptome-wide profiling & quantification of N6-methyladenosine by enzyme-assisted adenosine deamination"

DAY 1: PANEL 1

PANEL TOPIC: How to choose the right approach for mapping m6A

PANELISTS (session is for all speakers and attendees)

12:20pm - 1:00pm

- Moderator: Dr. Samie Jaffrey Weill Cornell Medicine
- Dr. Kate Meyer Duke University
- Dr. Schraga Schwartz Weizmann Institute
- Dr. Chengqi Yi Peking University
- Dr. Weixin Tang University of Chicago

1:00PM - 1:30PM - LUNCH

DAY 1: SESSION 2

TOPIC OF SESSION: New instrumentation for detecting and quantifying RNA modifications (Moderator: Dr. Kate Meyer, Duke University)

SPEAKERS: (20min talks, 5mins Q&A)

1:30pm - 1:50pm

Dr. Jonathan Göke - Genome Institute of Singapore: "Identification of m6A RNA modifications at single molecule resolution using nanopore direct RNA-Seq data"

1:55pm - 2:15pm

Dr. Shuo Huang - Nanjing University - "Identification of epigenetically modified RNA nucleotides using a reactive nanopore sensor"

2:20pm - 2:40pm

Dr. Eva Maria Novoa: Centre for Genomic Regulation: "Decoding the epitranscriptome at single nucleotide & single molecule resolution using nanopore sequencing"

2:45pm - 3:05pm

Dr. Logan Mulroney - Instituto Italiano Di Tecnologia - "Investigating RNA modifications with Nanocompore"

3:10pm - 3:20pm BREAK

DAY 1: PANEL 2

PANEL TOPIC: How to select and use ONT and other technologies for mapping modifications

PANELISTS (session is for all speakers and attendees)

3:20pm - 4:15pm

- Moderator: Dr. Kate Meyer Duke University
- Dr. Jonas Korlach PacBio (10 min presentation)
- Dr. Logan Mulroney Instituto Italiano Di Tecnologia
- Dr. Eva Maria Novoa Centre for Genomic Regulation
- Dr. Jonathan Göke Genome Institute of Singapore
- Dr. Shuo Huang Nanjing University

END OF DAY 1

DAY 2: SESSION 1

TOPIC OF SESSION: Methods for quantifying and mapping modified nucleotides in tRNA (Moderator: Dr. Scott Blanchard – St. Jude Research Hospital)

SPEAKERS: (20min talks, 5mins Q&A)

10:30am - 10:50am

Dr. Richard Gregory - Harvard University: "Deciphering m7G and m3C methylomes and their role in tRNA biology"

10:55am - 11:15am

Dr. Tao Pan – University of Chicago: "Functional Genomics and Epitranscriptomics of tRNA from Cells to Microbiomes"

11:20am - 11:40am

Dr. Shenglong Zhang - New York Institute of Technology - "Empowering Mass Spectrometry: Large-Scale De Novo Direct & Unbiased Sequencing of RNA Modifications"

11:45am - 12:05pm

Dr. Peter Dedon - M.I.T. - "New analytical tools for functional epitranscriptomics"

12:10pm - 12:20pm BREAK

DAY 2: PANEL 1

PANEL TOPIC: Methods for quantifying and mapping tRNA modifications

PANELISTS (session is for all speakers and attendees)

12:20pm - 1:00pm

- Moderator: Dr. Scott Blanchard St. Jude Research Hospital
- Dr. Qi Chen University of Utah (10 min Presentation)
- Dr. Richard Gregory Harvard University
- Dr. Tao Pan University of Chicago
- Dr. Shenglong Zhang New York Institute of Technology
- Dr. Peter Dedon M.I.T.

1:00PM - 1:30PM - LUNCH

DAY 2: SESSION 2

TOPIC OF SESSION: Methods for quantifying and mapping rRNA modifications Moderator: Dr. Davide Ruggero - University of California: San Francisco SPEAKERS: (20min talks, 5mins Q&A)

1:30pm - 1:50pm

Dr. Yuri Motorin – University of Lorraine - "Challenges and solutions in epitranscriptomic analysis by deep sequencing"

1:55pm - 2:15pm

Dr. Davide Ruggero - University of California: San Francisco - "rRNA modifications in health and disease"

2:20pm - 2:40pm

Dr. Sarath Janga - Indiana Univ. School of Medicine - "Single molecule mapping of RNA modifications and structures using direct RNA-sequencing"

2:45pm - 3:05pm

Dr. Cynthia Burrows - University of Utah - "Nanopore sequencing for 17 modifications in ribosomes under stress is aided by dwell-time analysis"

3:10pm - 3:20pm BREAK

DAY 2: PANEL 2

PANEL TOPIC: What are the major challenges for rRNA modification detection?

PANELISTS (session is for all speakers and attendees)

3:20pm - 4:00pm

- Moderator Dr. Davide Ruggero University of California: San Francisco
- Dr. Yuri Motorin University of Lorraine
- Dr. Sarath Janga Indiana Univ. School of Medicine
- Dr. Cynthia Burrows University of Utah

^{******}continued on next page...

DAY 2: SESSION 3

TOPIC OF SESSION: Emerging methods for installing and manipulating RNA modifications (Moderator: Dr. Shenglong Zhang - New York Institute of Technology)

SPEAKERS: (20min talks, 5mins Q&A)

4:00pm - 4:20pm

Dr. Prashant Mali, UC San Diego Health Sciences - "Programmable Modulation of RNA editing: New Approaches, New Challenges"

4:25pm - 4:45pm

Dr. Yi-Tao Yu, University of Rochester Medical Center - "Pseudouridine-mediated nonsense suppression"

4:50pm - 5:10pm

Dr. Josh Huang, Duke University - "Programmable RNA sensing for cell monitoring and control"

END OF SYMPOSIUM